# SDR DALA2025052604009

- Difficulty date: May 25, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CORROSION ON BEARING TRACK 4 O/B FLAP LH WING. CORRECTIVE ACTION: REPLACED BEARING TRACK 4 O/B FLAP LH WING AS PER A320 FAM AMM 57 -53-21-000-001-A AND AMM 57-53-21-400-001-A. (0986303).
